# SDR COMA0770045

- Difficulty date: August 20, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 10,928 hours, 7,975 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Erratic
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5257 - AFTER TAKEOFF RADAR ALTIMETER BECAME ERRATIC, FLUCTUATING FROM 300 TO 3000 FT.  A TERRAIN ALERT WAS ALSO RECEIVED AT ABOUT 2000 FT.  AIRCRAFT LANDED SAFELY BACK AT CVG.  COULD NOT DUPLICATE ON GROUND.  OHMED AND MEGGED CABLES, NO DEFECTS NOTED.
